MathSciNet Relay Station
MathSciNet bibliographic data
MR133397 (24 #A3231) 42.50
Cohen, Paul J. On a conjecture of Littlewood and idempotent measures. Amer. J. Math. 82 1960 191–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement